It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Re: Bleeding on yaz
Jun 30, 2009
I know it's frustrating but that's part of what you have to put up with when you first start taking the pill. It can either be really easy with no problems at all or it can be really bad with problems left right and center all the time. Or something in between. It just depends on how your body reacts to the hormones.

I don't think you'll necessarily bleed the entire time. I think it's normal to expect to have some of that irregular bleeding in the beginning. Some women have said they have a near constant discharge that is kind of brown or something, which is actually more spotting than breakthrough bleeding, and that lasts for a while. I really don't know how long it will last for you but I don't think it would be for 2 to 3 months.

If it does last that long, then you might need to switch to a higher dose pill. It's the lower dose pills that cause breakthrough bleeding more often because the hormone level isn't high enough to keep the uterine lining from shedding prematurely.





All times are GMT -7. The time now is 03:59 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!